American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81D25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] N. P. Buchdahl. Analysis on analytic spaces and non-self-dual Yang-Mills fields . Trans. Amer. Math. Soc. 288 (1985) 431-469. MR 776387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Matthew L. Ginsberg. Green's functions coupled to self-dual Maxwell fields . Proc. Amer. Math. Soc. 87 (1983) 137-143. MR 677249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Matthew L. Ginsberg. Scattering theory and the geometry of multitwistor spaces . Trans. Amer. Math. Soc. 276 (1983) 789-815. MR 688978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1